# SDR DL76G992013

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591F
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED SMOKE IN COCKPIT AND FWD CABIN AREA ALONG WITH AN EICAS MESSAGE FWD EQUIPMENT EXHAUST FAN.  REPLACED FWD EQ EXHAUST FAN.
